# SDR ARWA9608005

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345JW
- Make and model: Doug DC-8-63
- Aircraft serial: 46042
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fillet
- Condition: Cracked
- Location: Ws 217
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 2 INCH CRACK IN RIGHT HAND WING INBOARD FLAP WELL LOWER EDGE FILLET XRS 217.  REMOVED LOWER FILLET, FORMED FILLET PER DC-8 SRM 51-1-7, 57-2-0.  INSTALLED PER DC-8 SRM 51-1-21.
